# SDR FDEA2019041640792

- Difficulty date: April 14, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N375FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46613
- Aircraft time: 96,390 hours, 41,137 cycles
- System (JASC): 2564 · Life Raft
- Part: Battery
- Condition: Inoperative
- Location: Raft Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE FLIGHT LEFT SIDE RAFT LIGHT DID NOT TEST.   REPLACED THE BATTERIES.
